IJPAM: Volume 119, No. 2 (2018)




Md. Hanif Page$^1$, Baravan A. Asaad$^2$
$^1$Department of Mathematics
KLE Technological University
Hubli, 580031, INDIA
$^2$Department of Computer Science
Cihan University-Duhok
Kurdistan-region, IRAQ
$^2$Department of Mathematics
Faculty of Science
University of Zakho
Kurdistan-region, IRAQ


In this paper, we introduce and study a new class of functions called totally $\theta$-sg-continuous functions as a new generalization of total continuity utilizing $\theta$-sg-open sets and obtain their characterizations and properties. Some $\theta$-sg- separation axioms by using the $\theta$-sg-open sets are defined. Furthermore, we introduce some types of TSGO-compact spaces and investigate some relations among them. Some properties of their spaces are given.


Received: March 3, 2018
Revised: June 27, 2018
Published: July 10, 2018

AMS Classification, Key Words

AMS Subject Classification: 54C08, 54C10
Key Words and Phrases: $\theta$-sg-closed set, $\theta$-sg-separation axioms, totally $\theta$-sg-continuous function, $\theta$-sg-continuous function, TSGO-compact space

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.


J. Dontchev, Contra continuous functions and strongly S-closed spaces, Internat. J. Math. Sci., 19, No. 2 (1996), 303-310.

S.G. Crossley and S.K. Hildebrand, Semi-topological properties, Fund. Math., 74 (1972), 233-254.

M. Caldas and S. Jafari, On $\theta$-semigeneralized closed sets in topology, Kyungpook Math. J., 43 (2003), 135-148.

R.C. Jain, The Role of Regularly Open Sets in General Topology, Ph.D. Thesis, Meerut University, Institute of Advanced Studies, Meerut, India, 1980.

N. Levine, Semi-open sets and semi-continuity in topological spaces, Mer. Math. Monthly, 70 (1963), 36-41.

G.Di. Maio and T. Noiri, On s-closed spaces, Indian J. Pure and Appl. Math., 18 (1987), 226-233.

T.M. Nour, Totally semi-continuous functions, Indian J. Pure Appl. Math., 26, No. 7 (1995), 675-678.

How to Cite?

DOI: 10.12732/ijpam.v119i2.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 2
Pages: 375 - 390

$\theta$-SG-CONTINUOUS FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).